# SDR F3LA2017082200190

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 6926
- Aircraft time: 6,399 hours, 2,657 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 6,399 hours, 2,657 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 665038061536
- Part serial: WYGF3610
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,399 hours, 2,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE ALTITUDE, THE NR 2 ENGINE WAS UNRESPONSIVE TO THRUST LEVERS AND AUTO THRUST LEVERS. THE NR 2 ENGINE FROZE AT 95% N1. THE CREW SHUTDOWN THE ENGINE AND SECURED AT FL 150.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HMU ASSEMBLY AND OPS CHECKED GOOD IAW AMM 73-21-10, PAGE 401, AIRCRAFT RETURNED TO SERVICE.
